Glucocorticosteroids (CS) play a key role in the treatment of numerous diseases. Nonetheless, they can be accompanied by several adverse effects. We present the case of a 51-year-old woman who was treated with high-dose CS for a relapse of her multiple sclerosis. After 5 days of treatment, the patient developed severe diabetic ketoacidosis, hypertriglyceridemia and acute pancreatitis—a potentially life-threatening triad which has previously been described, in our case, however, for the first time as a complication of CS therapy. Our patient’s condition was further aggravated by a circulatory shock, haemodynamic relevant bleeding from a duodenal ulcer and psychotic symptoms. In the intensive care unit, intravenous insulin infusion, fluid resuscitation, catecholamine support, electrolyte supplementation, endoscopic haemoclipping and antibiotic and antipsychotic treatment were administered, leading to a continuous improvement of the patient’s health state.